How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Z Your Own Question
Dr. Z
Dr. Z, Psychologist
Category: Mental Health
Satisfied Customers: 10547
Experience:  Psy.D. in Clinical Forensic Psychology with a background in treating severe mental illnesses.
Type Your Mental Health Question Here...
Dr. Z is online now
A new question is answered every 9 seconds

I am currently taking 100 mg sertraline at night and am

Customer Question

Hello. I am currently taking 100 mg sertraline at night and am still feeling depressed, fatigued, and no interest in anything. My psych prescribed wellbutrin 150mg which gave me nightmares and remeron 15mg which made me sleep for 16 hours. I have mdd and add . what is a good combo that won't cause sexual side effects or weight gain (I'm obese already)
Submitted: 5 months ago.
Category: Mental Health
Expert:  Dr. Z replied 5 months ago.

*This website DOES NOT constitute treatment and only provides information and advice in a Q&A format. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum.

Hello and thank you for using JustAnswer. You could ask your doctor about trying Lamotrigine (Lamictal). This is a mood stabilizer that is very effective for treating both depressive symptoms and anxiety, and in addition it also has no sexual side effects and is considered weight neutral (will not cause weight gain or weight loss).

Related Mental Health Questions